RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 10, Pages 33–44 (Mi ivm203)  

This article is cited in 3 scientific papers (total in 3 papers)

Обобщенная эрмитова геометрия на однородных $\Phi$-пространствах конечного порядка

V. V. Balashchenkoa, D. V. Vylegzhaninb

a Belarusian State University, Faculty of Mathematics and Mechanics
b Belarusian State University

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:10, 30–40

Bibliographic databases:
UDC: 514.765
Received: 01.06.2004

Citation: V. V. Balashchenko, D. V. Vylegzhanin, “Обобщенная эрмитова геометрия на однородных $\Phi$-пространствах конечного порядка”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 10, 33–44; Russian Math. (Iz. VUZ), 48:10 (2004), 30–40

Citation in format AMSBIB
\Bibitem{BalVyl04}
\by V.~V.~Balashchenko, D.~V.~Vylegzhanin
\paper Обобщенная эрмитова геометрия на~однородных $\Phi$-пространствах конечного порядка
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 10
\pages 33--44
\mathnet{http://mi.mathnet.ru/ivm203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2125001}
\zmath{https://zbmath.org/?q=an:1105.53027}
\elib{https://elibrary.ru/item.asp?id=9083766}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 10
\pages 30--40


Linking options:
  • http://mi.mathnet.ru/eng/ivm203
  • http://mi.mathnet.ru/eng/ivm/y2004/i10/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Balashchenko, “Generalized symmetric spaces, Yu. P. Solovyov's formula, and the generalized Hermitian geometry”, J. Math. Sci., 159:6 (2009), 777–789  mathnet  crossref  mathscinet  zmath  elib
    2. V. V. Balashchenko, “Invariant $f$-structures on naturally reductive homogeneous spaces”, Russian Math. (Iz. VUZ), 52:4 (2008), 1–12  mathnet  crossref  mathscinet  zmath  elib
    3. A. S. Samsonov, “Nearly Kähler and Hermitian $f$-structures on homogeneous $\Phi$-spaces of order 6”, Russian Math. (Iz. VUZ), 55:4 (2011), 74–82  mathnet  crossref  mathscinet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:231
    Full text:48
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020